Advanced

Extension of Affine Shape

Berthilsson, Rikard LU and Åström, Karl LU (1999) In Journal of Mathematical Imaging and Vision 11(2). p.119-136
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Mathematical Imaging and Vision
volume
11
issue
2
pages
119 - 136
publisher
Springer
external identifiers
  • Scopus:0343526906
ISSN
0924-9907
language
English
LU publication?
yes
id
ca82c76c-44e8-48af-8a0c-90648f7f0147 (old id 788202)
date added to LUP
2007-12-27 16:46:13
date last changed
2017-01-01 08:09:23
@article{ca82c76c-44e8-48af-8a0c-90648f7f0147,
  author       = {Berthilsson, Rikard and Åström, Karl},
  issn         = {0924-9907},
  language     = {eng},
  number       = {2},
  pages        = {119--136},
  publisher    = {Springer},
  series       = {Journal of Mathematical Imaging and Vision},
  title        = {Extension of Affine Shape},
  volume       = {11},
  year         = {1999},
}